MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.2R
Model Number 02.07.1202R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 february 2026.Gmk-sphere 02.07.1202r tibial tray fix cemented s.2r (k090988) lot 2408899: (b)(4) items manufactured and released on 07-aug-2024.Expiration date: 2029-07-25.No anomalies found related to the problem.To date, 39 items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.0002r femoral component sphere cemented size 2 r (k121416) lot 2248723: (b)(4) items manufactured and released on 15-march-2023.Expiration date: 2028-02-24.No anomalies found related to the problem.To date, 24 items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.E001rp gmk-sphere resurfacing patella e-cross - s1 (k202022) lot 2348328: (b)(4) items manufactured and released on 29-feb-2024.Expiration date: 2029-02-13.No anomalies found related to the problem.To date, 112 items of the same lot have been sold with no similar reported events during the period of review.Gmk-sphere 02.12.E0210fr gmk-sphere tibial insert e-cross - flex 2r - 10mm (k202022) lot 2409124: (b)(4) items manufactured and released on 29-april-2024.Expiration date: 2029-04-12.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported events during the period of review.Root cause: the development of stiffness of the joint is a rather commonly described possible complication following tka and there is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
At about 1 year 3 months after the primary, the patient came in due to stiffness and the cause is unknown.The surgeon revised the tibial tray, insert, and femoral component from gmk-sphere to gmk-revision.The surgeon also revised the patella to a same size patella.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.2R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24454901
Report Number3005180920-2026-00153
Device Sequence Number21324351
Product Code JWH
UDI-Device Identifier07630030819872
UDI-Public07630030819872
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1202R
Device Lot Number2408899
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexUnknown